Alert archive / Washington / Gale Warnings in 2012
Gale Warning 52, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Jul 3, 2012, 9:13 AM PDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 3, 2012, 9:13 AM PDT (16:13 UTC)
- Expired
- Jul 3, 2012, 4:41 PM PDT
- In force
- 7 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
304 WHUS76 KSEW 031613 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 913 AM PDT TUE JUL 3 2012 PZZ150-153-170-173-040015- /O.CAN.KSEW.SI.Y.0026.000000T0000Z-120704T0100Z/ /O.EXA.KSEW.SC.Y.1020.000000T0000Z-120704T0100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- 913 AM PDT TUE JUL 3 2012 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS FROM CAPE FLATTERY TO POINT GRENVILLE OUT TO 60 NM UNTIL 6 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS EVENING. * WIND AND SEAS...WESTERLY WINDS OF 20 TO 30 KNOTS WITH A FEW GUSTS TO 35 KNOTS WILL EASE LATER TODAY. SEAS OF 6 TO 9 FEET WILL ALSO SUBSIDE LATER TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ156-176-040015- /O.CAN.KSEW.SI.Y.0026.000000T0000Z-120704T0100Z/ /O.EXA.KSEW.SC.Y.1020.000000T0000Z-120704T0100Z/ COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 913 AM PDT TUE JUL 3 2012 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT TO 60 NM UNTIL 6 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS EVENING. * WIND AND SEAS...WESTERLY WINDS OF 20 TO 30 KNOTS WILL EASE LATER TODAY. SEAS OF 6 0R 7 FEET WILL ALSO SUBSIDE LATER TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-132-040015- /O.UPG.KSEW.SC.Y.1021.000000T0000Z-120704T1300Z/ /O.NEW.KSEW.GL.W.0052.120703T1613Z-120704T0400Z/ /O.EXB.KSEW.SC.Y.1020.120704T0400Z-120704T1300Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 913 AM PDT TUE JUL 3 2012 ...GALE WARNING IN EFFECT FOR THE CENTRAL AND EASTERN U.S. STRAIT OF JUAN DE FUCA UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM PDT WEDNESDAY. * WIND...WEST WIND RISING TO 20 TO 35 KNOTS BY NOON. * SEAS...BUILDING TO 6 TO 8 FEET BY NOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ130-040015- /O.EXT.KSEW.SC.Y.1020.000000T0000Z-120704T0400Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 913 AM PDT TUE JUL 3 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE WEST ENTRANCE TO THE U.S. STRAIT OF JUAN DE FUCA UNTIL 9 PM PDT THIS EVENING... * WIND AND SEAS...WESTERLY WINDS OF 20 TO 30 KNOTS WILL EASE DURING THIS EVENING. SEAS OF 5 TO 7 FEET WILL ALSO SUBSIDE LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-040015- /O.CON.KSEW.SC.Y.1020.120703T1800Z-120704T0700Z/ ADMIRALTY INLET- 913 AM PDT TUE JUL 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ADMIRALTY INLET UNTIL MIDNIGHT PDT TONIGHT... * WIND AND WAVES...WINDS WILL RISE FROM THE NORTHWEST AT 20 TO 30 KNOTS LATER THIS MORNING. WIND WAVES WILL BUILD TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-040015- /O.CON.KSEW.SC.Y.1020.120703T1800Z-120704T0700Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 913 AM PDT TUE JUL 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE NORTHERN INLAND WATERS UNTIL MIDNIGHT PDT TONIGHT... * WIND AND WAVES...SOUTHERLY WINDS OF 15 TO 25 KNOTS WILL EASE DURING THIS EVENING. WIND WAVES OF 1 TO 4 FEET WILL ALSO SUBSIDE LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-040015- /O.CON.KSEW.SC.Y.1020.000000T0000Z-120704T0100Z/ PUGET SOUND AND HOOD CANAL- 913 AM PDT TUE JUL 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE CENTRAL AND SOUTH PUGET SOUND AND HOOD CANAL UNTIL 6 PM PDT THIS EVENING... * WIND AND WAVES...SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL PERSIST OVER THE CENTRAL AND SOUTH SOUND BEFORE EASING LATER TODAY. WIND WAVES WILL BE IN THE 2 TO 4 FOOT RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
3 follow-up statements
412 WHUS76 KSEW 032014 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 114 PM PDT TUE JUL 3 2012 PZZ131-132-040415- /O.CON.KSEW.GL.W.0052.000000T0000Z-120704T0400Z/ /O.CON.KSEW.SC.Y.1020.120704T0400Z-120704T1300Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 114 PM PDT TUE JUL 3 2012 ...GALE WARNING REMAINS IN EFFECT FOR THE CENTRAL AND EASTERN U.S STRAIT OF JUAN DE FUCA UNTIL 9 PM PDT THIS EVENING... * WIND...WEST WIND RISING TO 20 TO 35 KNOTS THIS AFTERNOON AND THEN EASING TO 15 TO 25 KNOTS DURING THIS EVENING. * SEAS...BUILDING TO 6 TO 8 FEET THIS AFTERNOON AND THEN SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ130-040400- /O.CON.KSEW.SC.Y.1020.000000T0000Z-120704T0400Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 114 PM PDT TUE JUL 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE WEST ENTRANCE TO THE U.S. STRAIT OF JUAN DE FUCA UNTIL 9 PM PDT THIS EVENING... * WIND AND SEAS...WESTERLY WINDS OF 15 TO 25 KNOTS WILL EASE THIS EVENING. SEAS OF 5 TO 7 FEET WILL ALSO SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-040415- /O.CON.KSEW.SC.Y.1020.000000T0000Z-120704T0700Z/ ADMIRALTY INLET- 114 PM PDT TUE JUL 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ADMIRALTY INLET UNTIL MIDNIGHT PDT TONIGHT... * WIND AND WAVES...WINDS WILL RISE FROM THE NORTHWEST AT 20 TO 30 KNOTS THIS AFTERNOON BEFORE EASING TONIGHT. WIND WAVES WILL BUILD TO 3 TO 5 FEET THIS AFTERNOON AND THEN SUBSIDE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-040415- /O.CON.KSEW.SC.Y.1020.000000T0000Z-120704T0700Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 114 PM PDT TUE JUL 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE NORTHERN INLAND WATERS UNTIL MIDNIGHT PDT TONIGHT... * WIND AND WAVES...SOUTHERLY WINDS OF 15 TO 25 KNOTS WILL EASE THIS EVENING. WIND WAVES OF 1 TO 4 FEET WILL ALSO SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-040100- /O.CON.KSEW.SC.Y.1020.000000T0000Z-120704T0100Z/ PUGET SOUND AND HOOD CANAL- 114 PM PDT TUE JUL 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE CENTRAL AND SOUTH PUGET SOUND AND HOOD CANAL UNTIL 6 PM PDT THIS EVENING... * WIND AND WAVES...SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH A FEW GUSTS NEAR 30 KNOTS WILL PERSIST OVER THE CENTRAL AND SOUTH SOUND BEFORE EASING LATE TODAY. WIND WAVES WILL BE IN THE 2 TO 4 FOOT RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-153-170-173-040100- /O.CON.KSEW.SC.Y.1020.000000T0000Z-120704T0100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- 114 PM PDT TUE JUL 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS FROM CAPE FLATTERY TO POINT GRENVILLE OUT TO 60 NM UNTIL 6 PM PDT THIS EVENING... * WIND AND SEAS...WESTERLY WINDS OF 15 TO 25 KNOTS WILL CONTINUE EASING THIS AFTERNOON. SEAS OF 6 TO 9 FEET WILL ALSO SUBSIDE LATER TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ156-176-040100- /O.CON.KSEW.SC.Y.1020.000000T0000Z-120704T0100Z/ COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 114 PM PDT TUE JUL 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT TO 60 NM UNTIL 6 PM PDT THIS EVENING... * WIND AND SEAS...WESTERLY WINDS OF 15 TO 25 KNOTS WILL CONTINUE EASING THIS AFTERNOON. SEAS OF 6 0R 7 FEET WILL ALSO SUBSIDE LATER TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
320 WHUS76 KSEW 032205 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 305 PM PDT TUE JUL 3 2012 PZZ150-153-156-170-173-176-032315- /O.CAN.KSEW.SC.Y.1020.000000T0000Z-120704T0100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 305 PM PDT TUE JUL 3 2012 ...SMALL CRAFT ADVISORY IS CANCELLED FOR THE COASTAL WATERS... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE EASED INTO THE 10 TO 20 KNOT RANGE THIS AFTERNOON AND WILL CONTINUE EASING. $$ PZZ131-132-040615- /O.CON.KSEW.GL.W.0052.000000T0000Z-120704T0400Z/ /O.CON.KSEW.SC.Y.1020.120704T0400Z-120704T1300Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 305 PM PDT TUE JUL 3 2012 ...GALE WARNING REMAINS IN EFFECT FOR THE CENTRAL AND EASTERN U.S. STRAIT OF JUAN DE FUCA UNTIL 9 PM PDT THIS EVENING... * WIND...WEST 20 TO 35 KNOTS WILL EASE TO 15 TO 25 KNOTS THIS EVENING. * SEAS...4 TO 7 FEET AND THEN SUBSIDE DURING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ135-040400- /O.EXT.KSEW.SC.Y.1020.000000T0000Z-120704T0400Z/ PUGET SOUND AND HOOD CANAL- 305 PM PDT TUE JUL 3 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE SOUTH PUGET SOUND AND HOOD CANAL UNTIL 9 PM PDT THIS EVENING... * WIND AND WAVES...SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH A FEW GUSTS NEAR 30 KNOTS WILL PERSIST OVER THE SOUTH SOUND BEFORE EASING EARLY THIS EVENING. WIND WAVES OF 2 TO 4 FEET WILL SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-040400- /O.CON.KSEW.SC.Y.1020.000000T0000Z-120704T0400Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 305 PM PDT TUE JUL 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE WEST ENTRANCE TO THE U.S. STRAIT OF JUAN DE FUCA UNTIL 9 PM PDT THIS EVENING... * WIND AND SEAS...WESTERLY WINDS OF 15 TO 25 KNOTS WILL EASE THIS EVENING. SEAS OF 5 TO 7 FEET WILL SUBSIDE TO 4 FT LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-040615- /O.CON.KSEW.SC.Y.1020.000000T0000Z-120704T0700Z/ ADMIRALTY INLET- 305 PM PDT TUE JUL 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ADMIRALTY INLET UNTIL MIDNIGHT PDT TONIGHT... * WIND AND WAVES...NORTHWEST WINDS OF 15 TO 25 KNOTS WILL EASE LATER TONIGHT. WIND WAVES OF 2 TO 4 FEET WILL ALSO SUBSIDE LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-040615- /O.CON.KSEW.SC.Y.1020.000000T0000Z-120704T0700Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 305 PM PDT TUE JUL 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE NORTHERN INLAND WATERS UNTIL MIDNIGHT PDT TONIGHT... * WIND AND WAVES...SOUTHERLY WINDS OF 15 TO 25 KNOTS WILL EASE LATER THIS EVENING. WIND WAVES OF 1 TO 4 FEET WILL ALSO SUBSIDE LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
357 WHUS76 KSEW 032341 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 441 PM PDT TUE JUL 3 2012 PZZ131-132-040430- /O.CAN.KSEW.GL.W.0052.000000T0000Z-120704T0400Z/ /O.EXT.KSEW.SC.Y.1020.120703T2341Z-120704T1000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 441 PM PDT TUE JUL 3 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE CENTRAL AND EASTERN U.S. STRAIT OF JUAN DE FUCA UNTIL 3 AM PDT WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE GALE WARNING. * WIND AND WAVES...WESTERLY WINDS OF 15 TO 30 KNOTS WILL EASE OVERNIGHT. WIND WAVES OF 2 TO 5 FEET WILL ALSO SUBSIDE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-040045- /O.CAN.KSEW.SC.Y.1020.000000T0000Z-120704T0400Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 441 PM PDT TUE JUL 3 2012 ...SMALL CRAFT ADVISORY IS CANCELLED FOR THE WEST ENTRANCE TO THE U.S. STRAIT OF JUAN DE FUCA... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE EASED INTO THE 10 TO 20 KNOT RANGE AND WILL CONTINUE TO EASE. $$ PZZ134-040400- /O.EXT.KSEW.SC.Y.1020.000000T0000Z-120704T0400Z/ ADMIRALTY INLET- 441 PM PDT TUE JUL 3 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE ADMIRALTY INLET UNTIL 9 PM PDT THIS EVENING... * WIND AND WAVES...NORTHWEST WINDS OF 15 TO 25 KNOTS WILL EASE THIS EVENING. WIND WAVES OF 2 TO 4 FEET WILL ALSO SUBSIDE THIS EVENING PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-040400- /O.EXT.KSEW.SC.Y.1020.000000T0000Z-120704T0400Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 441 PM PDT TUE JUL 3 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE NORTHERN INLAND WATERS UNTIL 9 PM PDT THIS EVENING... * WIND AND WAVES...SOUTHERLY WINDS OF 15 TO 25 KNOTS WILL EASE LATER THIS EVENING. WIND WAVES OF 1 TO 4 FEET WILL ALSO SUBSIDE LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-040400- /O.CON.KSEW.SC.Y.1020.000000T0000Z-120704T0400Z/ PUGET SOUND AND HOOD CANAL- 441 PM PDT TUE JUL 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE SOUTH PUGET SOUND AND HOOD CANAL UNTIL 9 PM PDT THIS EVENING... * WIND AND WAVES...SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH A FEW GUSTS NEAR 30 KNOTS WILL PERSIST OVER THE SOUTH SOUND BEFORE EASING EARLY THIS EVENING. WIND WAVES OF 2 TO 4 FEET WILL SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Jul 3, 3:30 AM PDT, 5 hours 43 minutes earlier.
Area forecast discussion, Jul 3, 3:30 AM PDT, 5 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SEATTLE WA 330 AM PDT TUE JUL 3 2012 .SYNOPSIS...SHOWERS WILL CONTINUE TODAY AS AN UPPER LEVEL TROUGH MOVES THROUGH WESTERN WASHINGTON. THE SHOWERS WILL BE MORE NUMEROUS IN THE MOUNTAINS AND IN THE PUGET SOUND CONVERGENCE ZONE. DRY WEATHER AND A WARMING TREND ARE EXPECTED STARTING WEDNESDAY. && .SHORT TERM...SCATTERED SHOWERS COVER MUCH OF WESTERN WA EARLY THIS MORNING AS AN UPPER LEVEL TROUGH MAKES ITS WAY INLAND. THE REST OF THE MORNING WILL REMAIN SHOWERY BUT SHOULD SEE A DECREASE IN ACTIVITY THIS AFTERNOON AS THE TROUGH AXIS SHIFTS EAST OF THE CASCADES. THE EXCEPTION WILL BE THE NORTH SOUND WHERE A PSCZ WILL LIKELY DEVELOP AS ONSHORE FLOW INCREASES. THE NAM12 AND UW WRF GFS BOTH SHOW THE PSCZ OVER SNOHOMISH COUNTY THIS AFTERNOON. THE AIR MASS WILL STABILIZE THIS EVENING WITH WEAK RIDGING OVERHEAD. THIS SHOULD PUT AN END TO LINGERING SHOWERS. EXPECT DRY AND PLEASANT WEATHER ACROSS WESTERN WA FOR THE 4TH OF JULY. MORNING CLOUDS WILL SCATTER OUT BY THE AFTERNOON FOR MOSTLY SUNNY SKIES. TEMPS LOOK CLOSE TO CLIMATE NORMS...LOWER TO MID 60S COAST AND LOWER 70S INLAND. SKIES WILL REMAIN MOSTLY CLEAR WED EVENING WITH OVERNIGHT LOWS DROPPING TO THE MID 40S TO LOWER 50S. A WEAK...BAGGY TROUGH WILL COVER THE PAC NW ON THU BUT THERE IS LITTLE ACTION INVOLVED. THE MAIN IMPACT WILL BE A FEW MORNING /SHALLOW/ CLOUDS ALONG THE COAST AND STRAIT. OTHERWISE EXPECT ANOTHER MOSTLY SUNNY DAY. ONSHORE FLOW WILL KEEP COASTAL TEMPS IN THE 60S BUT THE INTERIOR SHOULD SEE PLENTY OF 70S. 33 .LONG TERM...OUR DRY AND MILD WEATHER PATTERN WILL CARRY INTO THIS WEEKEND. MODELS SHOW THE STRONG MIDWEST RIDGE RETROGRADING WITH TEMPS MODERATING ACROSS WESTERN WA. WE MAY SEE A FEW LOWER 80S IN THE INTERIOR ON SAT AND SUN...WITH COOLER TEMPS ALONG THE COAST WITH ONSHORE FLOW. THERE IS A CHANCE OF THUNDERSTORMS OVER THE CASCADES ON SUNDAY AS SOUTHERLY FLOW INCREASES...BRINGING MID LEVEL MOISTURE INTO WA. THE PATTERN SHIFTS SLIGHTLY ON MONDAY BUT THERE IS LITTLE CHANGE IN THE WEATHER...WILL AIM TOWARD PERSISTENCE FOR NOW. 33 && .AVIATION...A COLD FRONT WILL MOVE THROUGH THE AREA EARLY THIS MORNING. THE FRONT HAS ALREADY MOVED THROUGH THE COAST AND WILL MOVE THROUGH THE REMAINDER OF WESTERN WASHINGTON IN THE NEXT COUPLE OF HOURS. THE TRAILING UPPER LEVEL TROUGH WILL MOVE THROUGH THE AREA THIS MORNING BETWEEN 14Z AND 18Z. SOUTHWESTERLY FLOW ALOFT BECOMING WESTERLY BEHIND THE TROUGH. CEILINGS GENERALLY IN THE 1500 TO 2500 FOOT RANGE WITH ISOLATED CEILINGS BELOW 1000 FEET AND VISIBILITIES 3-5SM IN LIGHT RAIN. THESE CEILINGS WILL ONLY LAST UNTIL AN HOUR OR TWO BEHIND THE FRONT. CEILINGS WILL LIFT BACK UP INTO VFR LATE THIS MORNING INTO THE AFTERNOON HOURS. THE EXCEPTION WILL BE IN THE PUGET SOUND CONVERGENCE ZONE WHICH WILL INITIALLY FORM NEAR KPAE AROUND 15Z AND THEN MOVE SOUTH TO BETWEEN KPAE AND KBFI BEFORE DISSIPATING IN THE EARLY TO MID AFTERNOON HOURS. CEILINGS IN THE CONVERGENCE ZONE EXPECTED TO BE BELOW 1000 FEET. VFR CEILINGS ACROSS THE AREA CONTINUING THROUGH TONIGHT. MOUNTAINS WILL REMAIN OBSCURED THROUGH THE AFTERNOON HOURS. KSEA...CEILINGS BOUNCING AROUND 2000 FEET THIS MORNING WILL IMPROVE TO NEAR 4000 FEET MIDDAY AND TO AOA 5000 FEET THIS AFTERNOON. SOUTHERLY WINDS 6 TO 10 KNOTS BECOMING SOUTHWEST 10 TO 15 KNOTS AROUND 15Z. WINDS EASING THIS AFTERNOON. FELTON && .MARINE...COLD FRONT MOVING THROUGH THE INLAND WATERS EARLY THIS MORNING. LOW LEVEL ONSHORE FLOW WILL STRENGTHEN BEHIND THE FRONT WILL SMALL CRAFT ADVISORY WINDS FOR ALL OF THE WATERS. ONSHORE FLOW WILL WEAKEN THIS AFTERNOON INTO THIS EVENING. BY WEDNESDAY MORNING EXPECT ALL OF THE ADVISORIES TO HAVE ENDED. A WEAK ONSHORE FLOW PATTERN WILL REMAIN WEDNESDAY THROUGH THE WEEKEND WITH HIGHER PRESSURE OFFSHORE AND LOWER PRESSURE OVER THE INTERIOR. SMALL CRAFT ADVISORY WINDS ARE POSSIBLE IN THE CENTRAL AND EASTERN STRAIT LATE IN THE DAY THURSDAY THROUGH THE WEEKEND. FELTON && .SEW WATCHES/WARNINGS/ADVISORIES... WA...NONE. PZ...SMALL CRAFT ADVISORY FOR ALL WATERS. && WWW.WEATHER.GOV/SEATTLE
The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 3:00 AM PDT | Small Craft Advisory | SEW | 6 hr | |
| Jul 3, 3:00 AM PDT | Small Craft Advisory for Winds | SEW | 6 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.